I experienced all the sleep problems reported on this topic. Had taken Zocor for about 3 years (now off over 3 years). The most troubling problem was the sudden awakenings with heart racing and high blood pressure (which my doctor attempted to diagnose as anxiety attacks, despite no such history in my 50+ years). My blood pressure became very erratic for about 6 to 9 months, at the end of my taking Zocor, and sleeping was virtually impossible due to that and a host of other statin reactions. Also had a bad case of the nocturia problem, especially after exercise. In fact, a bad case of exercise intolerance, with any activity followed by 2 full days of exhaustion and irritability.
I can say that recovery is extremely slow, but after 3 years off the statin most problems are gone or nearly so. Still a little nocturia after an active day, and a little tiredness as well. But I feel like I've gone from 3 cylinders back to 8 (or maybe 7 of the full
cylinders in three years of recovery. Best of luck to all.